# SDR UIEA2024092300930

- Difficulty date: September 23, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 93,714 hours, 15,398 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: No Discrepancy
- Location: Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

BLD 4 OVHT/PRV EICAS MSG. REPEAT ISSUE SEE LG PAGE 1858928.( MSG 36044. PERFORMED WIRING CHECK BTWN ASCTU & OVERTEMP SW, RESULT GOOD. R/R ASCTU & GND TEST / OPS CHECK GOOD PER AMM 36-11-30 & IPC 36-11-30-01A. ENG RUN UP PERFORMED AND NO DEFECTS NOTED PER AMM 71-00-00 )
